# SDR AALA20100504TUL05

- Difficulty date: May 4, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 56,403 hours, 19,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 9 SLAT HAS PREVIOUS BLENDING AT CENTER RIB.  CUT OUT DAMAGED AREA AT CENTER RIB.  INSTALLED FLUSH DOUBLERS AND FILLER PER AARD 57-43-00-1.
